# SDR DALA13000049230

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N9320D
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 31,742 hours, 23,153 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, F/A REPORTED SMOKE OR MIST IN PASSENGER CABIN.  MX RAN ENGINES AT LOW AND HIGH POWER, WITH PACKS ON AND APU ON.  UNABLE TO DUPLICATE SMOKE/MIST/ODOR IN CABIN.  EVIDENCE OF DE-ICE FLUID IN LOWER FUSELAGE.  R & R COALESCER BAGS.  OLD COALESCER BAGS HAD NO OIL OR HYD ODORS.
